8 doctors weighed in:

One year of panic attacks from severe side effects of 500mg niaspan (niacin) can develop anxiety?I stopped it a year ago still get anxiety sometimes

8 doctors weighed in
Dr. Arthur Ciaramicoli
Clinical Psychology
3 doctors agree

In brief: Anxiety

Unlikely that a year later your symptoms would be caused by your previous medication, consult with your doctor to rule out medical issues.
Try using the free anti anxiety app for daily support and it your stress does not lessen consult a clinical psychologist who can help you learn better ways of coping. Best.

In brief: Anxiety

Unlikely that a year later your symptoms would be caused by your previous medication, consult with your doctor to rule out medical issues.
Try using the free anti anxiety app for daily support and it your stress does not lessen consult a clinical psychologist who can help you learn better ways of coping. Best.
Thank
Dr. Marsha Davis
Internal Medicine
3 doctors agree

In brief: Possible

But you need to think and not just feel.
Know that whatever happened with Niacin was from Niacin and it is over and gone. Suggest you get professional help to give you aides to work through this difficulty but you can do it!

In brief: Possible

But you need to think and not just feel.
Know that whatever happened with Niacin was from Niacin and it is over and gone. Suggest you get professional help to give you aides to work through this difficulty but you can do it!
Thank
1 comment
Dr. Caroline Cribari
Your niacin exposure might have triggered an underlying anxiety illness that now has a course of its own. Seek cognitive hahavioral therapy and possibly medical treatment.
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
15 years in practice
521K people helped
Continue
100,000 doctors available